MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-81-80-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984); Vascular Dissection (3160)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Distal extender information: model no.Sg-hde-12-82, lot no.Cm60920-1, manufacture date.16 mar 2015, expiry date.15 mar 2017.A full review of the device history records for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.
 
Event or Problem Description
Re-intervention performed on (b)(6) 2016 to treat persistant type 1a endoleak.Original evar performed on (b)(6) 2015.A) left iia occlusion, left eia dissection; b) minor type 1a endoleak.Original evar information: the main body was placed approaching from the left femoral artery for the abdominal evar following the ifu.After deploying the contra-lateral socket, the physician cannulated it.After the cannulation, he initiated deployment of the ipsi-lateral limb.Regarding the issue a), he attempted to cross over a catheter from the contra-lateral side toward the ipsi-lateral side for angiography.However, the angiography revealed nothing.Therefore, targeting around the right internal iliac artery, he deployed the device a bit lower, judging that there would be no problem while observing the 3d images taken before procedure.When trying to dock the proximal tip of the delivery system, the device was entrapped at the distal part of the ipsi-lateral side and the distal part migrated.The final angiography revealed that the left internal iliac artery was occluded.Regarding the issue b), the final angiography revealed a minor type 1a endoleak.A) although the physician attempted to push up the device with use of the dry seal sheath (gore (b)(4), 18 fr.), he found no change.When he tried pushing up the device with the sheath, he confirmed a dissection in the left external iliac artery.Then, he covered it with use of the epic vascular stent (boston scientific (b)(4), 10 - 100 mm).B) the patient will be followed up.The procedure was finished.Re-intervention information: (b)(6) 2016: type 1a endoleak was still remaining.(b)(6) 2016: re-intervention was performed.The physician performed a long inflation with a reliant balloon catheter, but type 1a was not resolved.He placed 2 cuffs (pxa 26mm) at the proximal neck, and then the type 1a endoleak was resolved.Currently, the left internal iliac artery is still occluded however there is no plan for re-intervention at this time.The patient will be followed up.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5519193
Report Number3004753364-2016-00008
Device Sequence Number330748
Product Code MIH
UDI-Device Identifier05055715606851
UDI-Public(01)05055715606851(17)170405(10)CP61316-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2017
Device Model NumberSG-HBB-24-81-80-12
Device Lot NumberCP61316-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2016
Initial Report FDA Received Date03/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR